# SDR SWIA201335172

- Difficulty date: October 25, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 20,044 hours, 12,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVING CORROSION AT CIRCUMFERENTIAL JOINT AFT OF FS 280.00 & ON STRINGER AT FS 284, BL 0.  C-CHECK REPLACED STRINGER 27 AT FS 284, BL 0, PN SH670-31642-1 IAW SRM.
